# SDR YENA2022031400182

- Difficulty date: January 5, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 78,331 hours, 29,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BEAM - Y1292 LOCATED BTW FR 12-24 AT FWD. GALLEY AREA; REMOVED AND REPLACED FLOOR BEAM -Y1292 LOCATED BTWN FR 12-24 AT FWD. GALLEY AREA IAW A320 SRM 51-72-11 & DWG. D53110984 SHEET 1; DWG. D53112812 SHEET 2;D53110876 SHEET 4. REF. AEROMAN W/O 1138762 NR 2021-499878.
